# SDR FDEA201011234480

- Difficulty date: November 23, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727233
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- Engine: Pwa JT8D15
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655458355
- Condition: Corroded
- Location: Bs 1166 S22r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - INSIDE CHANNEL, STRINGER 22R, FWD SIDE OF STA 1166 FRAME.  REMOVED SECTION OF STRINGER 22R, 23" IN LENGTH IAW SRM, REV 103, 53-10-3, FIG 1. FABRICATED STRINGER SECTION USING BAC1498-144, 7075-T6, 23" IN LENGTH AND STRAP USING 2024-T3, .125" X 1" X 15" IAW SRM 53-10-3 FIG 1 AND 51-30-5. INSTALLED STRINGER AND STRAP IAW SRM 53-10-3, FIG 1 AND 51-30-2.
